Journal of East China Normal University(Natural Sc ›› 2018, Vol. 2018 ›› Issue (1): 50-58.doi: 10.3969/j.issn.1000-5641.2018.01.006

Previous Articles     Next Articles

Meromorphic solutions of some type of system of differential and difference equations

YANG Yan-yan, WEI Wen-long, HUANG Zhi-gang   

  1. College of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou Jiangsu 215009, China
  • Received:2017-02-27 Online:2018-01-25 Published:2018-01-11

Abstract: This article investigates some properties of meromorphic solutions of the type of system of differential-difference equations of the following form

where n ≥ 4,p1(z)、p2(z) are non-zero polynomials, and h1(z),h2(z) are entire functions. By using Nevanlinna theorem, we have obtained the solution of above equation is unique. We also discuss the conditions for several types of system of differential-difference equations if the systems of equations actually pose meromorphic solutions of finite order.

Key words: Nevanlinna theory, system of equations, differential-difference equation, meromorphic solution

CLC Number: